Differential and Integral Equations

Differential and Integral Equations will publish carefully selected research papers on mathematical aspects of differential and integral equations and on applications of the mathematical theory to issues arising in the sciences and in engineering. Papers submitted to this journal should be correct, new, and of interest to a substantial number of mathematicians working in these areas.

Top downloads over the last seven days

Kato-Ponce inequalities on weighted and variable Lebesgue spacesDavid Cruz-Uribe and Virginia NaiboVolume 29, Number 9/10 (2016)
Global solutions and exterior Dirichlet problem for Monge-Ampère equation in $\mathbb R^2$Jiguang Bao, Haigang Li, and Lei ZhangVolume 29, Number 5/6 (2016)
Small data blow-up of $L^2$-solution for the nonlinear Schrödinger equation without gauge invarianceMasahiro Ikeda and Yuta WakasugiVolume 26, Number 11/12 (2013)
Global existence of solutions for a system of nonlinear damped wave equationsTakayoshi Ogawa and Hiroshi TakedaVolume 23, Number 7/8 (2010)
A fractional Moser-Trudinger type inequality in one dimension and its critical pointsStefano Iula, Ali Maalaoui, and Luca MartinazziVolume 29, Number 5/6 (2016)
  • ISSN: 0893-4983 (print)
  • Publisher: Khayyam Publishing, Inc.
  • Discipline(s): Applied Mathematics, Mathematics
  • Full text available in Euclid: 1988--
  • Access: By subscription only
  • Euclid URL: http://projecteuclid.org/die